Some linear and some quadratic recursion formulas. II

N.G. Bruijn, de, P. Erdös

Research output: Contribution to journalArticleAcademicpeer-review

1 Downloads (Pure)

Abstract

This article also appeared in Indagationes mathematicae.
Original languageEnglish
Pages (from-to)152-163
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume14
Publication statusPublished - 1952

Fingerprint Dive into the research topics of 'Some linear and some quadratic recursion formulas. II'. Together they form a unique fingerprint.

Cite this